# SDR MYWA120001

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,907 hours, 24,630 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON RECALL CONT CAB ZONE TEMP ILLUMINATES.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST AS PER AMM 21-61-00 CONFIG 3 FIG 103 FAULT CLEARED SYSTEM OPS CHECK NORMAL ITEM CLEARED DMI 8617 PLACARD REMOVED.
